# SDR REXA2015111101127

- Difficulty date: November 11, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHANNEL IS CRACKED ON PANEL 195DL, 6 INCHES FROM THE AFT END OF THE C CHANNEL.  REMOVED DAMAGED C CHANNEL & REPLACED WITH NEW SERVICEABLE C CHANNEL ON PANEL 195DL IAW SRM 51-40-11-001-001-A01 & EO R53570 SHEET 6 FIG 2.
